Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How long does side effect of frequent urination last due to adderall?

I have recently been prescribed Adderall and have noticed a huge increase in urination. I pee at least once an hour, if not more. I have also been drinking more water due to cotton mouth when I take the Adderall, but I feel as though this does not make up for how frequently I am urinating. It is not painful, although that area does seem to itch slightly. I have read that frequent urination is a side effect of Adderall, but I was wondering if it can be serious, and if it would stop after awhile.
Thu, 1 Jul 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

It is not serious, but is directly related to your increased water intake. If you were urinating more water than you drink, you would quickly become dehydrated, so what is happening is that you are 'breaking even'. This effect should lessen over time.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Gerald Lee, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amphetamine


How long does side effect of frequent urination last due to adderall?

Hi, It is not serious, but is directly related to your increased water intake. If you were urinating more water than you drink, you would quickly become dehydrated, so what is happening is that you are breaking even . This effect should lessen over time. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Gerald Lee, Internal Medicine Specialist